Recurrent versus diffusive dynamics for a kicked quantum oscillator
Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 1, p. 67-87
@article{AIHPA_1992__57_1_67_0,
     author = {Combescure, Monique},
     title = {Recurrent versus diffusive dynamics for a kicked quantum oscillator},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {57},
     number = {1},
     year = {1992},
     pages = {67-87},
     zbl = {0766.58061},
     mrnumber = {1176358},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__57_1_67_0}
}
Combescure, M. Recurrent versus diffusive dynamics for a kicked quantum oscillator. Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 1, pp. 67-87. http://www.numdam.org/item/AIHPA_1992__57_1_67_0/

[1] J.E. Bayfield and P.M. Koch, Phys. Rev. Lett., Vol. 33, 1974, p. 258.

[2] J.G. Leopold and I.C. Percival, Phys. Rev. Lett., Vol. 41, 1978, p. 944.

[3] G. Casati, B.V. Chirikov and D.L. Shepelyanski, Phys. Rev. Lett., Vol. 53, 1984, p. 2525.

[4] R. Jensen, Phys. Rev. Lett., Vol. 49, 1982, p. 1365.

[5] S. Washburn and R.A. Webb, Adv. Phys., Vol. 35, 1986, p. 375.

[6] J. Moser, Stable and random motions in dynamical systems, Annals of Math. Studies, Princeton Univ. Press, Princeton, 1973. | MR 442980 | Zbl 0271.70009

[7] G. Casati, B.V. Chirikov, D.L. Shepelyanski and I. Guarneri, Phys. Rep., Vol. 154, 1987, p. 77.

[8] G. Casati and L. Molinari, Progr. Theo. Phys. Suppl., Vol. 98, 1989, p. 287. | MR 1033467

[9] S. Fishman, D.R. Grempel and R.E. Prange, Phys. Rev. Lett., Vol. 49, 1982, p. 509. | MR 669169

[10] M. Combescure, J. Stat. Phys., Vol. 59, 1990, p. 679. | MR 1063177 | Zbl 0713.58044

[11] I. Guarneri, Lett. Nuovo Cimento, Vol. 40, 1984, p. 171. | MR 755105

[12] M. Queffelec, Substitution Dynamical Systems. Spectral Analysis, Springer, Berlin, 1987. | MR 924156 | Zbl 0642.28013

[13] B. Dorizzi, B. Grammaticos and Y. Pomeau, J. Stat. Phys., Vol. 37, 1984, p. 93. | MR 774886

[14] T. Hogg and B.A. Huberman, Phys. Rev. Lett., Vol. 48, 1982, p. 711. | MR 647749

[15] P.W. Milonni, J.R. Ackerhalt and M.E. Goggin, Phys. Rev. A, Vol. 35, 1987, p. 1714. | MR 879246

[16] Y. Pomeau, B. Dorizzi and B. Grammaticos, Phys. Rev. Lett., Vol. 56, 1986, p. 681. | MR 827933

[17] K. Rzazewski and J. Mostowski, Phys. Rev. A, Vol. 35, 1987, p. 4414. | MR 892454

[18] J.M. Luck, H. Orland and U. Smilansky, J. Stat. Phys., Vol. 53, 1988, p. 551. | MR 980148

[19] B. Sutherland, Phys. Rev. Lett., Vol. 57, 1986, p. 770.

[20] M. Combescure, J. Stat. Phys., Vol. 62, 1991, issue 3-4. | Zbl 0746.11014

[21] L. Bunimovich, H.R. Jauslin, J.J. Lebowitz, A. Pellegrinotti and P. Nielaba, J. Stat. Phys., 1991. | Zbl 0741.70017

[22] G.A. Hagedorn, M. Loss and J. Slawny, J. Phys. A, Vol. 19, 1986, p. 521. | MR 833433 | Zbl 0601.70013

[23] T. Kato, J. Fac. Sci. Univ. Tokyo, Sect. I, Vol. 17, 1970, p. 241. | MR 279626 | Zbl 0222.47011

[24] J. Piepenbrink, Pulsed Quantum Mechanical Hamiltonians, West Georgia College preprint, 1990.

[25] I.S. Gradshteyn and I.M. Ryzhik, Tables of Integrals, Series and Products, Academic Press Inc., 1965.

[26] Y.S. Chow and H. Teicher, Probability Theory, Springer, Berlin-Heidelberg- New York, 1978. | MR 513230 | Zbl 0399.60001

[27] W. Stout, Almost Sure Convergence, Academic Press, New York, 1974. | MR 455094 | Zbl 0321.60022

[28] A.N. Shiryayev, Probability, Springer, Berlin-Heidelberg-New York, 1984.

[29] R. Blümel, R. Meir and U. Smilansky, Phys. Lett., Vol. 103 A, 1984, p. 353.

[30] B. Milek and P. Seba, Phys. Rev. A, Vol. 42, 1990, pp. 3213-3220. | MR 1072316

[31] B. Saffari, C. R. Acad. Sci. Paris, T. 304, 1987, pp. 127-130. | MR 880114 | Zbl 0608.10052

[32] B. Saffari, Barker Sequences and Littlewood's "Two-Sided Conjectures" on Polynomials with ± 1 Coefficients, Orsay review article, 1990. | Zbl 0739.11030